# SDR AALA202105029004

- Difficulty date: May 1, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 64,262 hours, 28,932 cycles
- Engine: Iae V2524A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG16735
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 9,471 hours, 5,321 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL 17R DFW, RECEIVED A MASTER CAUTION LIGHT WITH "#1ENGINE COMPRESSOR VANE FAIL" AND ENG 1 MASTER OFF LIGHTS AT APPROXIMATELY 80 KTS. ABORTED TAKEOFF - SHUT DOWN #1 ENGINE. ENGINE SHUTDOWN NORMALLY.   REMOVED AND REPLACED #1 ENGINE VARIBALE STATOR VALVE ACTUATOR PER WC 26T40075005.
